# SDR ASE97013

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350AD
- Make and model: Dorner DO328100
- Aircraft serial: 3050
- Engine: Pwa PW119B
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Bypass Light
- Condition: Illuminated
- Location: Fuel System
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ASE-DEN - FLT 368 - DURING TAKEOFF ROLL, PRIOR TO 70 KNOTS, AN AMBER FUEL FILTER BYPASS MESSAGE APPEARED ON THE CAS FIELD.  CREW ELECTED TO ABORT THE TAKEOFF AND TAXIED CLEAR OF THE RUNWAY.  AT THIS POINT, THE MESSAGE HAD DISAPPEARED AND THERE WERE NO OTHER INDICATIONS OF AN ABNORMAL CONDITION.  THE CREW RETURNED TO THE GATE AND CONSULTED MAINTENANCE.  MAINTENANCE AND THE FLIGHT CREW PERFORMED A FULL RUN UP WITH ALL INDICATIONS NORMAL.  AIRCRAFT WAS RELEASED TO SERVICE.  (M)
